MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08056722190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The first cobas pro ssu serial number is (b)(6).The second cobas pro ssu serial number was not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable tina-quant albumin gen.2 result from one urine patient sample tested on two cobas pro ssu.The initial result from the first cobas pro using normal volume was 324 mg/l.The repeat result from the first cobas pro using decreased volume was 824 mg/l.The repeat result from the second cobas pro using normal volume was 325 mg/l.The repeat result from the second cobas pro using decreased volume was 824 mg/l.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.Although the cause of the event was consistent with an interference, it could not be determined due to the lack of information.

Brand Name
TINA-QUANT ALBUMIN GEN.2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23597082
Report Number1823260-2025-04723
Device Sequence Number18761416
Product Code DCF
UDI-Device Identifier07613336120965
UDI-Public07613336120965
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056722190
Device Lot Number858773 OR 883906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown